# SDR SWAA2022051093191

- Difficulty date: April 11, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED AT FASTENER HOLE; LOCATED BETWEEN STA 312 AND STA 328 LBL 45. MRKD / [01] REMOVED AND REPLACED CABIN FLOOR SUPPORT INTERCOSTAL FROM STA 312 TO STA 328 LBL45 IAW SRM 51-40-02.;[02] INSPECTED WORK PERFORMED.
